Accessibility navigation


Items where Author is "Kolb, Dr Martin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 13.

Article

Grummt, R. and Kolb, M. (2013) Law of large numbers for super-brownian motions with a single point source. Stochastic Processes and their Applications, 123 (4). pp. 1183-1212. ISSN 0304-4149 doi: 10.1016/j.spa.2012.12.002

Kolb, M. and Krejcirik, D. (2013) The Brownian traveller on manifolds. Journal of Spectral Theory. ISSN 1664-0403 (In Press)

Kolb, M., Savov, M. and Wübker, A. (2013) (Non-)ergodicity of a degenerate diffusion modeling the fiber lay down process. SIAM Journal on Mathematical Analysis, 45 (1). pp. 1-13. ISSN 0036-1410 doi: 10.1137/120870724

Steinsaltz, D., Mohan, G. and Kolb, M. (2012) Markov models of aging: theory and practice. Experimental Gerontology, 47 (10). pp. 792-802. ISSN 0531-5565 doi: 10.1016/j.exger.2012.06.007

Grummt, R. and Kolb, M. (2012) Essential selfadjointness of singular magnetic Schrödinger operators on Riemannian manifolds. Journal of Mathematical Analysis and Applications, 388 (1). pp. 480-489. ISSN 0022-247X doi: 10.1016/j.jmaa.2011.09.060

Kolb, M. and Steinsaltz, D. (2012) Quasilimiting behavior for one-dimensional diffusions with killing. Annals of Probability, 40 (1). pp. 162-212. ISSN 0091-1798 doi: 10.1214/10-AOP623

Dürr, D., Hinrichs, G. and Kolb, M. (2011) On a stochastic Trotter formula with application to spontaneous localization models. Journal of Statistical Physics, 143 (6). pp. 1096-1119. ISSN 0022-4715 doi: 10.1007/s10955-011-0235-6

Kolb, M. and Wübker, A. (2011) On the spectral gap of Brownian motion with jump boundary. Electronic Journal of Probability, 16. pp. 1214-1237. ISSN 1083-6489 doi: 10.1214/EJP.v16-903

Dürr, D., Grummt, R. and Kolb, M. (2011) On the time-dependent analysis of Gamow decay. European Journal of Physics, 32 (5). pp. 1311-1321. ISSN 1361-6404 doi: 10.1088/0143-0807/32/5/019

Kolb, M. and Wübker, A. (2011) Spectral analysis of diffusions with jump boundary. Journal of Functional Analysis, 261 (7). pp. 1992-2012. ISSN 0022-1236 doi: 10.1016/j.jfa.2011.05.025

Bassi, A., Dürr, D. and Kolb, M. (2010) On the long time behavior of free stochastic Schrödinger evolutions. Reviews in Mathematical Physics, 22 (1). pp. 55-89. ISSN 0129-055X doi: 10.1142/S0129055X10003886

Dürr, D., Kolb, M., Moser, T. and Römer, S. (2010) On the quantum mechanical scattering statistics of many particles. Letters in Mathematical Physics, 93 (3). pp. 253-266. ISSN 0377-9017 doi: 10.1007/s11005-010-0404-6

Kolb, M. (2008) On the strong uniqueness of some finite dimensional Dirichlet operators. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 11 (2). pp. 279-293. ISSN 1793-6306 doi: 10.1142/S0219025708003117

This list was generated on Sat Nov 1 04:12:39 2014 GMT.

Page navigation